Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 179

1.

Bleeding esophageal ulcers caused by NSAIDs.

Sugawa C, Takekuma Y, Lucas CE, Amamoto H.

Surg Endosc. 1997 Feb;11(2):143-6. Review.

PMID:
9069146
2.

Etiology, treatment, and outcome of esophageal ulcers: a 10-year experience in an urban emergency hospital.

Higuchi D, Sugawa C, Shah SH, Tokioka S, Lucas CE.

J Gastrointest Surg. 2003 Nov;7(7):836-42.

PMID:
14592655
3.

Etiology and course of acute bleeding esophageal ulcers.

Wolfsen HC, Wang KK.

J Clin Gastroenterol. 1992 Jun;14(4):342-6.

PMID:
1607612
4.

Systematic reviews of the clinical effectiveness and cost-effectiveness of proton pump inhibitors in acute upper gastrointestinal bleeding.

Leontiadis GI, Sreedharan A, Dorward S, Barton P, Delaney B, Howden CW, Orhewere M, Gisbert J, Sharma VK, Rostom A, Moayyedi P, Forman D.

Health Technol Assess. 2007 Dec;11(51):iii-iv, 1-164. Review.

5.

Medication-induced esophageal injury: report of 17 cases with endoscopic documentation.

Ovartlarnporn B, Kulwichit W, Hiranniramol S.

Am J Gastroenterol. 1991 Jun;86(6):748-50.

PMID:
2038999
6.

[Doxycycline-induced esophageal ulcers].

Huizar JF, Podolsky I, Goldberg J.

Rev Gastroenterol Mex. 1998 Apr-Jun;63(2):101-5. Spanish.

PMID:
10068737
7.

A clinical study of Japanese patients with ulcer induced by low-dose aspirin and other non-steroidal anti-inflammatory drugs.

Nakashima S, Arai S, Mizuno Y, Yoshino K, Ando S, Nakamura Y, Sugawara K, Koike M, Saito E, Naito M, Nakao M, Ito H, Hamaoka K, Rai F, Asakura Y, Akamatu M, Fujimori K, Inao M, Imai Y, Ota S, Fujiwara K, Shiibashi M.

Aliment Pharmacol Ther. 2005 Jun;21 Suppl 2:60-6.

8.

Effect of sucralfate granules in suspension on endoscopic variceal sclerotherapy induced ulcer: analysis of the factors determining ulcer healing.

Yang WG, Hou MC, Lin HC, Kuo BI, Lee FY, Chang FY, Lee SD.

J Gastroenterol Hepatol. 1998 Feb;13(2):225-31.

PMID:
10221828
9.

[Doxycycline induced esophageal ulcers: report of two cases and review of the literature].

Grgurević I, Marusić S, Banić M, Buljevac M, Crncevic-Urek M, Cabrijan Z, Kardumz D, Kujundzić M, Lesnjaković I, Tadić M, Loncar B.

Lijec Vjesn. 2005 Nov-Dec;127(11-12):285-7. Review. Croatian.

PMID:
16583934
10.

[Metronidazole-induced esophageal ulcer. A case report].

Marín Pineda R, Vila G.

Rev Gastroenterol Mex. 1998 Apr-Jun;63(2):106-7. Spanish.

PMID:
10068738
11.

Pill-induced esophageal injury: endoscopic features and clinical outcomes.

Abid S, Mumtaz K, Jafri W, Hamid S, Abbas Z, Shah HA, Khan AH.

Endoscopy. 2005 Aug;37(8):740-4.

PMID:
16032493
12.

Visible small-intestinal mucosal injury in chronic NSAID users.

Graham DY, Opekun AR, Willingham FF, Qureshi WA.

Clin Gastroenterol Hepatol. 2005 Jan;3(1):55-9.

PMID:
15645405
13.

Medication induced esophageal injury.

Mohandas KM, Swaroop VS, Desai DC, Dhir V, Nagral A, Desai PB, Vyas JJ.

Indian J Gastroenterol. 1991 Jan;10(1):20-2.

PMID:
2004797
14.

Symptoms in patients with peptic ulcer and hematemesis and/or melena related to the use of non-steroid anti-inflammatory drugs.

Mellem H, Stave R, Myren J, Osnes M, Hanssen LE, Mosvold J, Hebnes K.

Scand J Gastroenterol. 1985 Dec;20(10):1246-8.

PMID:
3879376
15.

Pill-induced esophageal ulcer.

Yap I, Guan R, Kang JY, Gwee KA, Tan CC.

Singapore Med J. 1993 Jun;34(3):257-8.

PMID:
8266186
16.

Role of Helicobacter pylori infection and nonsteroidal anti-inflammatory drug use in bleeding peptic ulcers in Japan.

Ootani H, Iwakiri R, Shimoda R, Nakahara S, Amemori S, Fujise T, Kikkawa A, Tsunada S, Sakata H, Fujimoto K.

J Gastroenterol. 2006 Jan;41(1):41-6.

PMID:
16501856
17.

NSAIDs-induced digestive hemorrhage and esophageal pseudotumor: a case report.

Sacca' N, Rodino' S, De Medici A, De Siena M, Giglio A.

Endoscopy. 1995 Oct;27(8):632. No abstract available.

PMID:
8608768
18.

Endoscopic features of chronic nonspecific multiple ulcers of the small intestine: comparison with nonsteroidal anti-inflammatory drug-induced enteropathy.

Matsumoto T, Nakamura S, Esaki M, Yada S, Koga H, Yao T, Iida M.

Dig Dis Sci. 2006 Aug;51(8):1357-63. Epub 2006 Jul 26.

PMID:
16868823
20.

Incidence of serious upper gastrointestinal bleeding in patients taking non-steroidal anti-inflammatory drugs in Japan.

Ishikawa S, Inaba T, Mizuno M, Okada H, Kuwaki K, Kuzume T, Yokota H, Fukuda Y, Takeda K, Nagano H, Wato M, Kawai K.

Acta Med Okayama. 2008 Feb;62(1):29-36.

Supplemental Content

Support Center